Half-isomorphisms of Moufang loops

Michael Kinyon, Izabella Stuhl, Petr Vojtěchovský

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We prove that if the squaring map in the factor loop of a Moufang loop Q over its nucleus is surjective, then every half-isomorphism of Q onto a Moufang loop is either an isomorphism or an anti-isomorphism. This generalizes all earlier results in this vein.

Original languageEnglish (US)
Pages (from-to)152-161
Number of pages10
JournalJournal of Algebra
Volume450
DOIs
StatePublished - Mar 15 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Half-isomorphisms of Moufang loops'. Together they form a unique fingerprint.

  • Cite this